# SDR 03FDEA02224

- Difficulty date: December 21, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARC2518501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING,  INBD FLAP OUTBD HINGE (FLAP SIDE), OUTBD STRAP, PIVOT POINT SPOT FACE CORRODED.  LEFT WING - INBD FLAP OUTBD HINGE (FLAP SIDE), OUTBD STRAP REMOVED AND REPLACED WITH NEW AS PER SRM 51-33-01, VOL II.
